# SDR AALA20130325008

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INBOARD CHORD AT AFT SERVICE DOORWAY BODY STATION 984, RIGHT BUTTLINE 49 AND WATERLINE 208.  REMOVED AND REPLACED CHORD FROM BODY STATIONS 895 TO 1007 PER AARD 51-00-05-1.
